Link monotonic allocation schemes

M. Slikker

    Research output: Contribution to journalArticleScientificpeer-review

    Original languageEnglish
    Pages (from-to)473-489
    JournalInternational Game Theory Review
    Volume7
    Issue number4
    Publication statusPublished - 2005

    Cite this

    Slikker, M. / Link monotonic allocation schemes. In: International Game Theory Review. 2005 ; Vol. 7, No. 4. pp. 473-489.
    @article{d6722cb412444658b92e91535088ca99,
    title = "Link monotonic allocation schemes",
    author = "M. Slikker",
    note = "DP 1999-06",
    year = "2005",
    language = "English",
    volume = "7",
    pages = "473--489",
    journal = "International Game Theory Review",
    issn = "0219-1989",
    publisher = "World Scientific Publishing Co. Pte Ltd",
    number = "4",

    }

    Slikker, M 2005, 'Link monotonic allocation schemes', International Game Theory Review, vol. 7, no. 4, pp. 473-489.

    Link monotonic allocation schemes. / Slikker, M.

    In: International Game Theory Review, Vol. 7, No. 4, 2005, p. 473-489.

    Research output: Contribution to journalArticleScientificpeer-review

    TY - JOUR

    T1 - Link monotonic allocation schemes

    AU - Slikker, M.

    N1 - DP 1999-06

    PY - 2005

    Y1 - 2005

    M3 - Article

    VL - 7

    SP - 473

    EP - 489

    JO - International Game Theory Review

    JF - International Game Theory Review

    SN - 0219-1989

    IS - 4

    ER -